Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Manofmarc

Blurred vision ?? any1 help please

Recommended Posts

Ive been on accutane for 11 days now, 40 mg and im 18 years old.

I've started to develop blurred vision on my left eye, is this normal?

could it be because my eyes are getting dry ? ( im using eyedropps) or does accutane give u blurred vision? Will this last after the treatment?

Thanks // Marc

Link to post
Share on other sites

if the eye is dry then it could just be eye dryness. some artificial tears cause blurriness. i would go to my doctor if this happened but i doubt its permanent. i'm not sure if this is true but the accutane might be replacing the vitamin a needed for the eye.

best of luck.

Link to post
Share on other sites

Acutally yes it can be permanent. Someone just recently posted about being off accutane for awhile and still having blurried vision. Please refer to the Rx info regarding eyes and accutane. Call your doctor and maybe get an eye check up.

Link to post
Share on other sites

http://www.acne.org/messageboard/eyes-fued-t250219.html

here is a thread on someone recently with constant blurry vision and he claims he doesn't have dry eyes.

the rx info is the information that comes with the prescription and lists all the side effects. Accutane has been known to cause eye problems.

Yes it could be from dry eyes, however there have been reports continous dry eyes even after treatment. Will it happen to you noone can say for sure....

If your blurry vision continues I would stop and get them checked out or see if it is better.

http://www.acne.org/messageboard/I-m-80mg-...81#entry2728481

Here's another thread

Edited by oli girl
Link to post
Share on other sites

o please go 2 ur doctor lower ur dosage!! or just come off roaccutane al 2gether its not worth it, i cant see anything after my course, its only been a few weeks now but i dont see an improvement and my eye dr has not got back2 me!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×